advertisement
Question
Posted by: octo | 2004/10/12

minerva and heart and skin with pcos

20 years old, have pcos, take minerva and periods are now fine, but skin after first improving is now really bad and heart palpitations occur What's wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Skin improvement takes a while to come through on medication. Palpitations could be side effect or due to other things like anxiety. See a gynae

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement